On exceptional values of entire and meromorphic functions
Compositio Mathematica, Volume 13 (1956-1958), p. 150-158
@article{CM_1956-1958__13__150_0,
     author = {Ahmad, Mansoor},
     title = {On exceptional values of entire and meromorphic functions},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {150-158},
     zbl = {0086.27802},
     mrnumber = {93588},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__150_0}
}
Ahmad, Mansoor. On exceptional values of entire and meromorphic functions. Compositio Mathematica, Volume 13 (1956-1958) pp. 150-158. http://www.numdam.org/item/CM_1956-1958__13__150_0/

S.M. Shah [1] On exceptional values of entire functions, Compositio Mathematica 9 (1951), 227-238. | Numdam | MR 44633 | Zbl 0043.29703

R. Nevanlinna [2], [8], Fonctions Meromorphes (Paris, 1929).

Mansoor Ahmad [4] On exceptional values of entire functions of infinite order, Indian Math. Soc. Journal, Vol. XVIII (1954), 19-21. | MR 61662 | Zbl 0055.07002